# SDR SWIA201540961

- Difficulty date: March 16, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STRUCTURE FOR INNER SKIN HAS CORROSION AROUND FWD UPPER TENSION FITTING.   REPAIRED CORROSION IN REF TO STS EA COMPLETED OPS CHECK OF PASSENGER DOOR IN REF TO AMM.
